# SDR ASOA201611161256

- Difficulty date: November 16, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 35,731 hours, 29,394 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: CC670331514
- Condition: Cracked
- Location: Rt Tru Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK,  FOUND THE RT TRU DOOR LANDING CRACKED. REMOVED DOOR LANDING IAW SRM 51-42-06-001-001-A01.  PREPARED FASTENER HOLES IN NEW DOOR LANDING IAW SRM 51-40-11-001-001-A01. INSTALLED NEW DOOR LANDING IAW SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01, & 51-25-01-001-001-A01.
